I received one Kenalog 10mg injection on 12/28/2017 for rashes/hives due to antibiotic allergy. my period has been very regular 28days for the past 10 years. after the kenalog injection, my period came 3 days early which I think it’s alright but they are heavy , bright red and I am worry. It’s been going for 2 days now. No cramping and no pain. I am wondering if this is related to the kenalog injection ? Now I hope my bleeding will slow down. My doctor said it’s not related... which I don’t believe what she said. Please help
Hello, I recently got this shot back in May and had the worst side effects. My doctor told me nothing about its side effects.Like you my periods are like clockwork. I recently had my period start 5 days earlier and I am not ovulating like normal. I read that this is a side effect of the injection. Did your cycle go back to normal? If so how long did it take to regulate?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2014 • 2 answers
Posted 22 Jun 2015 • 1 answer
Posted 18 Mar 2017 • 0 answers
Posted 2 May 2017 • 0 answers
Posted 22 Jul 2017 • 0 answers